# SDR SWAA2023011689979

- Difficulty date: January 10, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,746 hours, 30,511 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L/H EMERGENCY HATCH HANDLE SURROUND CRACKED<[01] REMOVED AND REPLACED LH EMERGENCY EXIT HATCH HANDLE SURROUND IAW AMM 52-22-51
